I was usually a pretty stable guy, especially in my head, so i was suprised when a few weeks ago i thought i was going crazy! I took a pill that wasn't perscribed for me called Seroquel, it was fine for two days except for a little dizziness. Then the night after i had the worst feeling i've ever had. I never even knew what a panic attack was but immediatly for some reason thats what came to my head. I had the worst feeling like something very bad was going to happen. It lasted until daylight until i could fall asleep. That whole week after i never felt right. Then i was just starting to feel normal again like it was going away i got all dizzy and stuff, i couldn't focus my vision, it felt like i was going to lose it or something. i almost called an ambulance because i didn't know what was wrong. The feelings are still kind of lingering too. Anyway, a few nights ago i woke up and i felt really scared and my vision was all jumbled its hard to explain. I was thinking about where i was and then i could see my g/f's eye on the wall, and then her mouth on the plant. I went to the doctor, and he didn't even let me finish talking before he said they were panic or anxiety attacks. I said well could it be something else? Like maybe the seroquel i took? cuz thats what it felt like. or a thyroid thing? or anything? He said nope! then he printed me off something off the internet(could have did that myself.) and gave me 1mg ativan's. told me to go home. Anybody know what's wrong with me because I really don't want to live like this for the rest of my life, i want to go back to being a normal person. I was simply perfect before all of this. Now I feel like shit. I didn't think it was anxiety or panic attacks because i never had anything like that my whole life. and im 22. i was always very stable. I thought maybe the seroquel exploaded something in my head. Anyone have any suggegtions???? I really need some help, i just want this to go away. I'm going to get some blood tests soon i think. anyone??? thanks.
Posts You May Be Interested In